# SDR CA101110003

- Difficulty date: September 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,288 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 206076031
- Condition: Leaking
- Location: Servo
- Part time: 21,852 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO ACTUATOR PN: 206-076-031-013 FOUND LEAKING DURING MAINTENANCE GROUND RUN.
